# SDR R61A201802020120

- Difficulty date: January 20, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1701006400117010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON BOTH LOWER ANGLES ON PANEL 1431DL. REMOVED AND REPLACED LOWER ANGLES ON 1431DL REF. SRM 51-40-02,51-40-08 AMM 20-10-07. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA
